I have had 25 injections every 10 weeks for the last 2 years, but suddenly this last time, it hasn't worked. I know that there is another kind of Botox that could be tried, but I am very distressed since it has helped me so much in the past.
22 Jun 2012
Are you taking this for "migraines" or other type of pain? I have never had them not work but I was getting them in my back.
I am not sure what is going on with that but I would be having an immediate conversation with my doctor to let them know this last one didn't work.
When I got mine, it could take up to 8 days to work and sometimes longer. I don't know how long this has been for you but again, please call your doctor's office and ask them what else can be done that might help "boost" the benefit that you are supposed to be getting.
I hope that helped a little bit but please let me know how you are doing now. I am sorry no one saw this question before now. Perhaps others will now see it and also respond.
Take good care Sara and let me know how you are feeling today.
Blessings and here's wishing the pain is removed and you are soothed at last.
23 Jun 2012
I should have indicated that the Botox is for my migraines.
Yes, I did call the doctor's office after 3.5 weeks since the injections and was told that nothing could happen until my next appointment. But no explanation of what will happen.
It usually takes about 15 days to take effect. And as it wears off, I get pain in the back of my head as well as the front of my head. Now 4 weeks later, the pain in the back of my head which usually goes away completely after the Botox takes effect, is worse than usual. And I've had strong migraines by my eyes daily which usually gets mild during the Botox's peak period of 7 weeks out of 10 weeks.
So I'm wondering what the remedies were, if anything, when their Botox stopped working.
Thanks for responding though. I appreciate your effort.
22 Mar 2014
I have Botox injections in my back for muscle spasm. They always seem to help, Every 3 months over the past 2 years I have Botox injections. My last injection did nothing for my muscle spasm. My doctor wants to try another set of Botox injections to see if it will work this time. Having nothing to lose I will do it.
23 Mar 2014
Definitely try to the Botox again if it doesn't work. My doctor let me know that sometimes the Botox injections don't work as 2 other neurologists confirmed the same. While the University has their refrigerators monitored with alarms, the doctor told me that he can't account for the condition of the Botox when it arrives there. He said that one time he treated 3 different patients with the same Botox vial, and all 3 of them did not respond to it, which indicated to him that it was poor quality Botox. With my Botox I use all of the vials, so there is no way to substantiate what the cause is. So it is just the nature of things to have some times not work.
- Botox Information for Consumers
- Botox Information for Healthcare Professionals (includes dosage details)
- Side Effects of Botox (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Botox Cosmetic - I had a botox injection today, first time, 11 unites on each side. I am reading the
... side effects now online and getting really panicking... I do have allergies to pollen, cats, Zythromax, apples, pears, row shrimp, and more... ...
1 answer • 18 Oct 2009
My dermatologist said that dizziness is not a side effect of botox. Having researched I found that not to be true. Since I had the injection 6 weeks ...
1 answer • 25 Jun 2011
I had a spinal stroke following surgery on my neck. I recieved Botox injections for spastisity of my right arm and leg. I had a very good response to ...
0 answers • 13 Oct 2011
I have been unable to speak for 7 months after having botox for achalasia (unable to swallow food because of it getting stuck in my oesophagus) It ...
0 answers • 3 Feb 2015
pls help - has anyone had the experience of clenching of teeth during the day, and have you taken botox, what is your experience after taking this ...
1 answer • 11 Feb 2015